International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 24623, 13 pages
Finding linking sets
1Department of Mathematics, University of California, Irvine 92697-3875, CA, USA
2Department of Mathematics, Uppsala University, P.O. Box 480, Uppsala 751 06, Sweden
Received 10 May 2006; Accepted 11 May 2006
Copyright © 2006 Martin Schechter and Kyril Tintarev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present the most general definition of the linking of sets in a
Banach space and discuss necessary and sufficient conditions for
sets to link.